# SDR AALA20000278

- Difficulty date: February 10, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N244AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49256
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTS MISSING AT SEATS 10D AND 25D.  REPLACED EMERGENCY EXIT ESCAPE PATH LIGHT STRIPS AT SEATS 10D AND 25D.  (M)
